# SDR AALA202211298423

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 27,594 hours, 11,142 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apr
- Part number: 38007081
- Part serial: P4927
- Condition: Odor
- Part time: 34,493 hours, 13,341 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL NOTED AT GATE. ODOR RE-OCCURRED BRIEFLY ON DEPARTURE ROLL AND DURING DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  (OPEN)
